| Model Number |
EPK-I5500C |
| Medical Device Problem Codes |
No Display/Image (1183); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.There is a similar model epk-i5500c-us is available for sale in the united states with a 510k #k190805.(b)(4).The device was returned to pentax for further evaluation on service order (b)(4) and is currently pending evaluation.On 14-dec-2021, a device history record (dhr) review for model epk-i5500c, serial number (b)(4) was performed and the dhr review confirmed the endoscope was manufactured on 18feb2020 under normal conditions, passed all required inspections, and was released accordingly.The dates of approval for shipment and actual date shipped were confirmed.If additional information becomes available, a supplemental report will be filed with the new information.
Event or Problem Description
Pentax medical was made aware of an event which occurred in the (b)(6) region involving pentax video processor epk-i5500cl.In the event reported, the user states that the sales rep upgraded the firmware yesterday on 20 scopes at (b)(6) after they completed procedures.The physician called him to say that they've been having problems all morning, with various scopes, in room 3 - the room that sales personnel used to upgrade the firmware of all scopes.The issues have been image freezing, flashing, and/or going black altogether and would happen multiple times per procedure.It is occurring in each procedure so far this morning.The timing of the event is in the procedure room during use.There was no adverse event reported with this complaint.No other information provided with this complaint.
Additional Manufacturer Narrative
Correction information: h6: coding changed, based on the investigation result.Evaluation summary: complaints of paused or flickering images.We are unable to determine the cause, but customer information suggests, it is probably a processor issue.The cause is unknown.